Jump to content
ACN Latitudes Forums

What are symptoms of Herxing and what helps?


Recommended Posts

I did some research on this yesterday but you guys are a pro on this. My son started taking Bixan on February 14th. This last Monday, he started complained that his back was really hurting all over. At first, I thought maybe he was getting dehydrated but he is drinking at least 48 ounces of water, 32 ounces of gatoraide, plus his milk consumption during the day time hours. He has to drink fluids to help keep his blood pressures up and his blood pressure medications must be taken with water.

 

He still has a rash that will come and go on his arms. It does not itch or burn but he still gets hot when this happens. This happened when he was also on the last antibiotic. I have also noticed this morning his skin around his noise is dry and flaky. Could this be herxing? If so, is there anything that makes this more bearable. I am giving advil on a schedule.

 

One other interesting thing that has been going on since my son has started this last antibiotic, is that his blood pressures are staying up. If this continues, I'm hoping I can lower his blood pressure medications this next week after I talk to his cardiologist. Hope everyone is having a good day.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...